To read the full version of this content please select one of the options below:

AN EXTENDED SCHARFETTER‐GUMMEL SCHEME FOR HIGH ORDER MOMENT EQUATIONS

Bernard J. GEURTS (Philips Research Laboratories, P.O. Box 80 000, 5600 J A Eindhoven, The Netherlands Present address: Twente University, Department of Applied Mathematics, P.O. Box 217, 7500 AE Enschede, The Netherlands.)

Abstract

A one‐dimensional finite difference scheme adapted to high order moment equation models arising in the approximate description of semiconducting submicron structures is presented. The new scheme is a natural extension of the Scharfetter‐Gummel scheme used in drift‐diffusion models. Through local analytic solutions an accurate representation of exponentially varying solution components is realised.

Citation

GEURTS, B.J. (1991), "AN EXTENDED SCHARFETTER‐GUMMEL SCHEME FOR HIGH ORDER MOMENT EQUATIONS", COMPEL - The international journal for computation and mathematics in electrical and electronic engineering, Vol. 10 No. 3, pp. 179-194. https://doi.org/10.1108/eb010089

Publisher

:

MCB UP Ltd

Copyright © 1991, MCB UP Limited